# SDR SWAA2017030212244

- Difficulty date: February 27, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 53,268 hours, 24,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: 6910113
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASH LIGHT SHIELD BROKEN.  R&R SHIELD IAW AMM.
